# SDR IPXA2021022065879

- Difficulty date: January 11, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A5724018622500
- Condition: Damaged
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG RT WING T/E UPPER SURFACE SKIN JUST FWD OF NR 3 SPOILER HAS MULTIPLE LOOSE FASTENER AND APPROX. 3 INCH CRACK AS MARKED.  REPAIRED IAW SRM 57-51-12 FIG 207.
